Advanced Search
Article Contents
Article Contents

An almost periodic epidemic model in a patchy environment

Abstract Related Papers Cited by
  • The persistence and extinction of an almost periodic epidemic model in a patchy environment are studied. It is shown that the disease cannot invade the disease-free state if the exponential growth bound is less than zero and can invade if it is greater than zero. It is also shown that there exists an almost periodic solution which is globally attractive when each patch admits the same dispersal rate. Finally, numerical simulations illustrate the above results.
    Mathematics Subject Classification: 35B15, 37B55, 92D30.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Altizer, A. Dobson, P. Hosseini, P. Hudson, M. Pascual and P. Rohani, Seasonality and the dynamics of infectious diseases, Ecology Letters, 9 (2006), 467-484.doi: 10.1111/j.1461-0248.2005.00879.x.


    J. Arino, Diseases in metapopulations. Modeling and dynamics of infectious diseases, 64-122, Ser. Contemp. Appl. Math. CAM, 11, Higher Ed. Press, Beijing, 2009.


    G. Butler and P. Waltman, Persistence in dynamical systems, J. Differential Equations, 63 (1986), 255-263.doi: 10.1016/0022-0396(86)90049-5.


    F. Cordova-Lepe, G. Robledo, M. Pinto and E. Gonzalez-Olivares, Modeling pulse infectious events irrupting into a controlled context: a SIS disease with almost periodic parameters, Appl. Math. Model., 36 (2012), 1323-1337.doi: 10.1016/j.apm.2011.07.085.


    C. Corduneanu, Almost Periodic Functions, Chelsea Publishing Company New York, N.Y., 1989.


    S. R. Dunbar, K. P. Rybakowski and K. Schmitt, Persistence in models of predator-prey populations with diffusion, J. Differential Equations, 65 (1986), 117-138.doi: 10.1016/0022-0396(86)90044-6.


    A. M. Fink, Almost Periodic Differential Equations, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1974.


    D. Gao and S. Ruan, Malaria models with spatial effects, Analyzing and Modeling Spatial and Temporal Dynamics of Infectious Disease, D. Chen, B. Moulin, and J. Wu,eds., John Wiley Sons., Hoboken, New Jersey, 2014, 111-138.


    J. K. Hale, Asymptotic Behavior of Dissipative Systems, Math. Surveys and Monographs 25, Amer. Math. Soc., Providence, RI, 1988.


    H. W. Hethcote, Qualitative analysis of communicable disease models, Math. Biosci., 28 (1976), 335-356.doi: 10.1016/0025-5564(76)90132-2.


    M. W. Hirsch, H. L. Smith and X.-Q. Zhao, Chain transitivity, attractivity and strong repellors for semidynamical systems, J. Dyn. Diff. Equ., 13 (2001), 107-131.doi: 10.1023/A:1009044515567.


    X. Liu and P. Stechlinski, Transmission dynamics of a switched multi-city model with transport-related infections, Nonlinear Anal. Real Word Appl., 14 (2013), 264-279.doi: 10.1016/j.nonrwa.2012.06.003.


    Y. Nakata, On the global stability of a delayed epidemic model with transport-related infection, Nonlinear Anal. Real Word Appl., 12 (2011), 3028-3034.doi: 10.1016/j.nonrwa.2011.05.004.


    G. Sell, Topological Dynamics and Ordinary Differential Equations, Van Nostrand Reinhold, London, 1971.


    W. Shen and Y. Yi, Almost automorphic and almost periodic dynamics in skew-product semiflows, Memoirs of Amer. Math. Soc., 136 (1998), x+93 pp..doi: 10.1090/memo/0647.


    H. L. Smith, Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative systems, Math. Surveys and Monographs, 41, Amer. Math. Soc., Providence, RI, 1995.


    H. L. Smith and P. Waltman, The Theory of the Chemostat, Cambridge University Press, Cambridge, 1995.doi: 10.1017/CBO9780511530043.


    B.-G. Wang and X.-Q. Zhao, Basic reproduction ratios for almost periodic compartmental epidemic models, J. Dyn. Diff. Equ., 25 (2013), 535-562.doi: 10.1007/s10884-013-9304-7.


    W. Wang and X.-Q. Zhao, An epidemic model in a patchy environment, Math. Biosci., 190 (2004), 97-112.doi: 10.1016/j.mbs.2002.11.001.


    W. Wang, Epidemic models with population dispersal, Mathematics for Life Sciences and Medicine, Biol. Med. Phys. Biomed. Eng., Springer, Berlin, 2007, 67-95.


    F. Zhang and X.-Q. Zhao, A periodic epidemic model in a patchy environment, J. Math. Anal. Appl., 325 (2007), 496-516.doi: 10.1016/j.jmaa.2006.01.085.


    X.-Q. Zhao, Global attractivity and stability in some monotone discrete dynamical systems, Bull. Austral. Math. Soc., 53 (1996), 305-324.doi: 10.1017/S0004972700017032.


    X.-Q. Zhao, Global attractivity in monotone and subhomogeneous almost periodic systems, J. Differential Equations, 187 (2003), 494-509.doi: 10.1016/S0022-0396(02)00054-2.


    X.-Q. Zhao, Persistence in almost periodic predator-prey reaction-diffusion systems, Fields Institute Communications, 36 (2003), 259-268.


    X.-Q. Zhao, Dynamical Systems in Population Biology, Springer-Verlag, New York, 2003.doi: 10.1007/978-0-387-21761-1.


    X.-Q. Zhao and Z. J. Jing, Global asymptotic behavior of some cooperative systems of functional differential equations, Canad. Appl. Math. Quart., 4 (1996), 421-444.

  • 加载中

Article Metrics

HTML views() PDF downloads(132) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint